# SDR UALA2011121906953

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,473 hours, 11,581 cycles
- Engine: Pwa PW4056
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 2 ENGINE.  FUEL LEAK FROM STATOR VANE ACTUATOR 37DPM FROM TUBE NR 5, OK TO CF FOR 50 HOURS.
